Smoothing 4-Manifolds.
Inventiones mathematicae, Tome 14 (1971), pp. 197-210
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1971__14_142112,
author = {R. Lashof and J.L. Shaneson},
title = {Smoothing {4-Manifolds.}},
journal = {Inventiones mathematicae},
pages = {197--210},
year = {1971},
volume = {14},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM_1971__14_142112/}
}
R. Lashof; J.L. Shaneson. Smoothing 4-Manifolds.. Inventiones mathematicae, Tome 14 (1971), pp. 197-210. http://geodesic.mathdoc.fr/item/IM_1971__14_142112/